# SDR AU970170

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Battery/Charger
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY VOLTAGE LOW - SUSPECT CAUSED BY ALTERNATOR SWITCHES BEING IN THE `OFF' POSITION
